MathSciNet Relay Station
MathSciNet bibliographic data
MR1043409 35Q35 (58D25 76C05)
Elcrat, Alan R.; Miller, Kenneth G. Rearrangements in steady vortex flows with circulation. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1051–1055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement